# SDR HALA2018012300004

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 105,120 hours, 18,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE IN THE MID GALLEY AND SEAT ROWS 17HJ - 23HJ.  FOUND CHARGER INOPERATIVE FOR THE SEATS AND A BROKEN JUMPER AT THE MID GALLEY. REPLACED CHARGER AND JUMPER. EMERGENCY LIGHTS OPS NORMAL, IAW AMM 33-51-10 AND 33-51-07.
